MathSciNet Relay Station
MathSciNet bibliographic data
MR707164 (86g:58134a) 58G11 (11F41 11G40 11R42 58G10)
Atiyah, M. F.; Donnelly, H.; Singer, I. M. Eta invariants, signature defects of cusps, and values of $L$-functions. Ann. of Math. (2) 118 (1983), no. 1, 131–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement